- Home >
- Extra-Strength Pain Reliever Tablets - 250 per box
Extra-Strength Pain Reliever Tablets - 250 per box
These pain reliever tablets are good for many types of body pain.
- First Aid Only extra-strength pain reliever tablets contain active ingredients like 100 mg of acetaminophen, 162 mg of aspirin, 152 mg of salicylamide and 32.4 mg of caffeine.
- These relieve discomfort due to minor arthritis and rheumatism pain, hangovers and aches associated with cold and flu.
- These also give temporary relief from the pain and pressure of headaches, sinusitis and toothaches.
- Similar to Excedrin, these come in 250 pieces per box.